# SDR ASAA2016101418473

- Difficulty date: October 14, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 31,959 hours, 9,784 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER SKIN, 3/4" CRACK FOUND 8.5" FROM REAR SPAR HSS 157.1. ACFT GROUNDED. REMOVED DAMAGE AREA IAW SRM 55-10-01, FABRICATED DOUBLER AND FILLER IAW SRM 55-10-01, ALODINED DOUBLER AND FILLER IAW SRM 51-20-01, PRIMED DOUBLER AND FILLER IAW SRM 55-10-01 & SOPM 20-44-04, INSTALLED DOUBLER AND FILLER IAW SRM 55-10-01, PAINTED REPAIRED AREA IAW AMM 51-21-99.
